MAUDE Adverse Event Report: ENCORE MEDICAL L.P BASEPLATE, REVISION EXPRT, SZ A; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

ENCORE MEDICAL L.P BASEPLATE, REVISION EXPRT, SZ A; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 315-0A-004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 08/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery, the agent reported "(patient had a failed knee, tibia and femur became loose and unstable.New revision implants provided)".The previous surgery and the surgery detailed in this event occurred 5 years and 5 months apart.This evaluation is limited in scope as the items associated with this investigation were not returned to djo surgical - austin for review.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate the reported devices were defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to loosening and instability.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, inadequate soft tissue support, patient activities.
 
Event or Problem Description
Revision surgery - due to loosening & instability.

Brand Name
BASEPLATE, REVISION EXPRT, SZ A
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758
MDR Report Key17628415
Report Number1644408-2023-01170
Device Sequence Number6118862
Product Code JWH
UDI-Device Identifier00888912113854
UDI-Public00888912113854
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K140830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2023
Device Catalogue Number315-0A-004
Device Lot Number974P1035
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2023
Initial Report FDA Received Date08/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
215-0A-104 LOT: 968P1010; 215-12-075 LOT: 972P1053; 215-12-175 LOT: 973P1018; 315-0A-712 LOT: 003R1022
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexUnknown